Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


full blown aids
Sep 28, 2005

my has lose 53 lbs in 4 months, has been vomitting and can not keep food down, also she has diarrah, and has to wear diapers to help, she has infections in her ear that green pus draining out. can you give me some answers to help her, the medicine makes her sick, she is also losing her hair

Response from Dr. Henry

SOunds like a very difficult situation. The HIV specialist involved in the best person to try and treat the severe symptoms, see if there is a treatable infection involved, and see if other drugs can be used if one of the currently used meds is contributing to the symptoms. Trying to maintain nutrition/body weight is very important as well. KH



Previous
BRAIN INFECTION
Next
the window period

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement